PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 62 | 2 | 347-351
Tytuł artykułu

Invariant measures of the pair: state, approximate filtering process

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
62
Numer
2
Strony
347-351
Opis fizyczny
Daty
wydano
1991
otrzymano
1989-11-08
poprawiono
1989-12-13
Twórcy
autor
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] J. Dugundji and A. Granas, Fixed Point Theory, Vol. I, PWN, Warszawa 1982.
  • [2] H. Kunita, Asymptotic behavior of the nonlinear filtering errors of Markov processes, J. Multivariate Anal. 1 (1971), 365-393.
  • [3] H. Kushner and H. Huang, Approximate and limit results for nonlinear filters with wide band-width observation noise, LCDS Report 84-36, Brown University, 1984.
  • [4] R. Sikorski, Advanced Calculus. Functions of Several Variables, PWN, Warszawa 1969.
  • [5] A. V. Skorokhod, Asymptotic Methods of the Theory of Stochastic Differential Equations, Naukova Dumka, Kiev 1987 (in Russian).
  • [6] Ł. Stettner, On invariant measures of filtering processes, in: Stochastic Differential Systems, Proc. 4th Bad Honnef Conf., 1988, Lecture Notes in Control and Inform. Sci. 126, Springer, 1989, 279-292.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv62i2p347bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.